著者
Hiroaki Kawano Tetsufumi Motokawa Hirokazu Kurohama Shinji Okano Ryohei Akashi Tsuyoshi Yonekura Satoshi Ikeda Koichi Izumikawa Koji Maemura
出版者
The Japanese Society of Internal Medicine
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
vol.61, no.15, pp.2319-2325, 2022-08-01 (Released:2022-08-01)
参考文献数
27
被引用文献数
1

A 60-year-old Japanese woman was hospitalized for cardiogenic shock 24 days after receiving the second dose of the coronavirus disease 2019 BNT162b2 vaccine. Impella CP left ventricular assist device implantation and venoarterial peripheral extracorporeal membranous oxygenation were immediately initiated along with inotropic support and steroid pulse therapy, as an endomyocardial biopsy specimen showed myocarditis. Three weeks later, her cardiac function had recovered, and she was discharged. An immune response associated with the presence of spike protein in cardiac myocytes may be related to myocarditis in the present case because of positive immunostaining for severe acute respiratory syndrome coronavirus 2 spike protein and C4d in the myocardium.
著者
Hiroaki Kawano Tetsufumi Motokawa Hirokazu Kurohama Shinji Okano Ryohei Akashi Tsuyoshi Yonekura Satoshi Ikeda Koichi Izumikawa Koji Maemura
出版者
The Japanese Society of Internal Medicine
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
pp.9800-22, (Released:2022-05-31)
参考文献数
26
被引用文献数
1

A 60-year-old Japanese woman was hospitalized for cardiogenic shock 24 days after receiving the second dose of the COVID-19 BNT162b2 vaccine. Impella-CP left ventricular assist device implantation and venoarterial peripheral extracorporeal membranous oxygenation were immediately initiated along with inotropic support and steroid pulse therapy, as an endomyocardial biopsy specimen showed myocarditis. Three weeks later, her cardiac function had recovered, and she was discharged. An immune response associated with the presence of spike protein in cardiac myocytes may be related to myocarditis in the present case because of positive immunostaining for severe acute respiratory syndrome coronavirus 2 spike protein and C4d in the myocardium.
著者
Hiroaki Kawano Nobu Yamamoto Hirokazu Kurohama Shinji Okano Masaya Kurobe Tomohiro Honda Ryohei Akashi Tsuyoshi Yonekura Satoshi Ikeda Koichi Izumikawa Koji Maemura
出版者
The Japanese Society of Internal Medicine
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
pp.0680-22, (Released:2022-11-23)
参考文献数
37

A 19-year-old Japanese man was hospitalized for cardiogenic shock 28 days after receiving a second dose of the COVID-19 mRNA-1273 vaccine. He had had a high fever for three days with vomiting and abdominal pain before arriving at our hospital. The patient visited a local hospital and was diagnosed with heart failure and acute appendicitis. An endomyocardial biopsy specimen showed myocarditis. Thereafter, Impella CP left ventricular assist device implantation and venoarterial peripheral extracorporeal membranous oxygenation were initiated immediately along with inotropic support and steroid pulse therapy. Given these findings, he was finally diagnosed with multiple inflammatory syndrome and fulminant myocarditis.
著者
Seiji Koga Satoshi Ikeda Ryohei Akashi Tsuyoshi Yonekura Hiroaki Kawano Koji Maemura
出版者
The Japanese Circulation Society
雑誌
Circulation Reports (ISSN:24340790)
巻号頁・発行日
vol.3, no.1, pp.26-33, 2021-01-08 (Released:2021-01-08)
参考文献数
26

Background:Vonoprazan is a potassium-competitive acid blocker increasingly used in Japan to prevent upper gastrointestinal bleeding in patients undergoing dual antiplatelet therapy (DAPT) after percutaneous coronary intervention (PCI). Cytochrome P450 (CYP) 3A4 is involved in the primary metabolism of both vonoprazan and prasugrel. This raises concern about the possibility of a CYP3A4-mediated drug-drug interaction between vonoprazan and prasugrel that may lead to attenuation of prasugrel’s antiplatelet effect.Methods and Results:We evaluated 88 PCI patients who were taking either vonoprazan (n=45) or proton pump inhibitors (PPIs; n=43) in combination with DAPT (aspirin and prasugrel). Platelet reactivity on prasugrel was assessed using the VerifyNow P2Y12assay. The primary endpoint was comparison of P2Y12reaction units (PRU) between patients on vonoprazan and PPIs. PRU >208 and <85 were defined as high (HPR) and low (LPR) on-treatment platelet reactivity for prasugrel. PRU was comparable between patients receiving vonoprazan and PPIs (169±52 vs. 179±61, respectively; P=0.75). There were no significant differences between the vonoprazan and PPI groups in the prevalence of HPR (22% vs. 37%, respectively; P=0.16) and LPR (4 vs. 7%, respectively; P=0.48). The results were consistent regardless of the type of clinical presentation and DAPT duration.Conclusions:PRU under DAPT with aspirin plus prasugrel in patients receiving vonoprazan was not significantly different from that in patients receiving PPIs after PCI in routine clinical practice.